How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46722
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Ive been taking 50mg levothyroxine for past 6 months and the

Customer Question

I've been taking 50mg levothyroxine for past 6 months and the last few days feel really unwell. I feel agitated dizzy and my blood pressure is high around 168/84. Also am aware of my heart beating all the time and a feeling of clammy coldness in my neck. Saw my GP on Thursday but she said keep taking tablets. Am scared and don't know what to do. I am 72.
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. David replied 3 years ago.

Dr. David :

This is Dr. David

Dr. David :

you need to get your thyroid hormone levels checked.

Dr. David :

this is your TSH and T3 and T4 levels checked by blood testing to see if you are taking the right dose of levothyroxine.

Dr. David :

when was the last time you had your TSH levels checked?

Dr. David :

sounds like you might be worried about taking too much levothyroxine.

Dr. David :

hello?